# SDR AALA981934

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 303-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELOW FORWARD ENTRY DOOR FLOORBOARD BETWEEN FLOORBEAM STATION 312 AND 303, LBL 48, SUPPORT ANGLE CRACKED.  REPLACED SUPPORT ANGLE.  (M)
